Alert archive / Maryland / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 21, NWS Baltimore/Washington

April 7, 2020Charles County, Saint Mary's County, Maryland

NWS Baltimore/Washington issued this severe thunderstorm warning at Apr 7, 2020, 4:04 PM EDT for Charles County, Saint Mary's County, Maryland. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 7, 2020, 4:04 PM EDT (20:04 UTC)
Expired
Apr 7, 2020, 4:45 PM EDT
In force
41 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Charles County, MD, Saint Mary's County, MD

The radar

The Dover AFB radar (KDOX), 116 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 7, 4:16 PM EDTTSTM WND DMGLeonardtown, MDTREE DOWN NEAR THE INTERSECTION OF POINT LOOKOUT RD. AND CLARK'S REST RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 8.1 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2020-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2020-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2155 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

898 
WUUS51 KLWX 072004
SVRLWX
MDC017-037-072045-
/O.NEW.KLWX.SV.W.0021.200407T2004Z-200407T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
404 PM EDT Tue Apr 7 2020

The National Weather Service in Sterling Virginia has issued a

* Severe Thunderstorm Warning for...
  St. Marys County in southern Maryland...
  South central Charles County in southern Maryland...

* Until 445 PM EDT.

* At 404 PM EDT, a severe thunderstorm was located near Wicomico
  River, moving east at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Damaging winds will cause some trees and large branches 
           to fall. This could injure those outdoors, as well as 
           damage homes and vehicles. Roadways may become blocked by 
           downed trees. Localized power outages are possible. 
           Unsecured light objects may become projectiles.

* Locations impacted include...
  Lexington Park, Leonardtown, Piney Point, Tall Timbers, Saint
  Inigoes Creek, Saint Marys City, Saint George Island, Saint
  Clements Bay, Town Creek, Wicomico River, Saint Marys River, White
  Point Beach, California, Patuxent River Naval Air Station,
  Hollywood, Cobb Island, Rock Point, Bushwood, Clements and Issue.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3803 7632 3809 7648 3820 7660 3824 7684
      3826 7688 3828 7691 3842 7683 3834 7648
      3833 7648 3832 7646 3832 7641 3830 7636
      3826 7638 3814 7630
TIME...MOT...LOC 2004Z 282DEG 39KT 3833 7679 

HAIL...<.75IN
WIND...60MPH
 
$$

DHOF
3 follow-up statements
254 
WWUS51 KLWX 072018 RRA
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
418 PM EDT Tue Apr 7 2020

MDC017-037-072045-
/O.CON.KLWX.SV.W.0021.000000T0000Z-200407T2045Z/
St. Marys MD-Charles MD-
418 PM EDT Tue Apr 7 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR ST. MARYS AND SOUTH CENTRAL CHARLES COUNTIES...

At 418 PM EDT, a severe thunderstorm was located over Leonardtown,
moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Observedf wind and radar indicated. Cobb Point measured a 
         wind gust of 58 mph.

IMPACT...Damaging winds will cause some trees and large branches to 
         fall. This could injure those outdoors, as well as damage 
         homes and vehicles. Roadways may become blocked by downed 
         trees. Localized power outages are possible. Unsecured 
         light objects may become projectiles.

Locations impacted include...
Lexington Park, Leonardtown, Piney Point, Tall Timbers, Saint Inigoes
Creek, Saint Marys City, Saint George Island, Saint Clements Bay,
Town Creek, Wicomico River, Saint Marys River, White Point Beach,
California, Patuxent River Naval Air Station, Hollywood, Cobb Island,
Rock Point, Bushwood, Clements and Issue.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3803 7632 3809 7648 3820 7660 3824 7684
      3828 7691 3840 7673 3834 7648 3832 7646
      3832 7641 3830 7636 3826 7638 3814 7630
TIME...MOT...LOC 2018Z 282DEG 39KT 3830 7660 

HAIL...<.75IN
WIND...60MPH
 
$$

DHOF
926 
WWUS51 KLWX 072030
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
430 PM EDT Tue Apr 7 2020

MDC017-072040-
/O.CAN.KLWX.SV.W.0021.000000T0000Z-200407T2045Z/
Charles MD-
430 PM EDT Tue Apr 7 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CHARLES COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3803 7632 3809 7648 3820 7660 3823 7676
      3837 7658 3834 7648 3832 7646 3832 7641
      3830 7636 3826 7638 3814 7630
TIME...MOT...LOC 2030Z 282DEG 39KT 3827 7643 

$$

MDC037-072045-
/O.CON.KLWX.SV.W.0021.000000T0000Z-200407T2045Z/
St. Marys MD-
430 PM EDT Tue Apr 7 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTHERN ST. MARYS COUNTY...

At 430 PM EDT, a severe thunderstorm was located over Patuxent River
Naval Air Station, or over Lexington Park, moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Observed wind and radar indicated. A wind gust to 58 mph 
         was measured at Cobb Point.

IMPACT...Damaging winds will cause some trees and large branches to 
         fall. This could injure those outdoors, as well as damage 
         homes and vehicles. Roadways may become blocked by downed 
         trees. Localized power outages are possible. Unsecured 
         light objects may become projectiles.

Locations impacted include...
Lexington Park, Leonardtown, Piney Point, Tall Timbers, Saint Inigoes
Creek, Saint Marys City, Saint George Island, Saint Clements Bay,
Town Creek, Saint Marys River, White Point Beach, California,
Patuxent River Naval Air Station, Hollywood, Valley Lee, Scotland,
Great Mills, Drayden, Saint Inigoes and Park Hall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3803 7632 3809 7648 3820 7660 3823 7676
      3837 7658 3834 7648 3832 7646 3832 7641
      3830 7636 3826 7638 3814 7630
TIME...MOT...LOC 2030Z 282DEG 39KT 3827 7643 

HAIL...<.75IN
WIND...60MPH
 
$$

DHOF
586 
WWUS51 KLWX 072046
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
446 PM EDT Tue Apr 7 2020

MDC037-072056-
/O.EXP.KLWX.SV.W.0021.000000T0000Z-200407T2045Z/
St. Marys MD-
446 PM EDT Tue Apr 7 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ST. MARYS COUNTY HAS
EXPIRED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Sterling Virginia.

LAT...LON 3803 7632 3809 7648 3820 7660 3823 7676
      3837 7658 3834 7648 3832 7646 3832 7641
      3830 7636 3826 7638 3814 7630
TIME...MOT...LOC 2046Z 282DEG 39KT 3823 7621 

$$

DHOF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 3:10 PM EDT, 54 minutes earlier.

Area forecast discussion, Apr 7, 3:10 PM EDT, 54 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
310 PM EDT Tue Apr 7 2020

.SYNOPSIS...
A weak boundary lift northeast as a warm front through tonight.
A series of upper-level disturbances will track along the
boundary during this time. A weak cold front will pass through
Wednesday followed by a much stronger cold front for Thursday.
Canadian high pressure will gradually build overhead for late
this week before low pressure possibly impacts the area early
next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
Weak frontal zone draped across the area this afternoon with
slightly cooler/drier/more stable air to its northeast across
northern Maryland. Meanwhile, the remnant of a morning
convective cluster in the Ohio Valley is currently crossing
northern parts of the area. Along its southern flank it is
encountering a slightly more unstable airmass and there has been
occasional lightning. This rain, along with dense cloud cover,
will likely reinforce the boundary, keeping the idea that the
best convective activity will remain near or southwest of the
Potomac River through this evening. Additional scattered
showers/storms may for south of this cluster where there has
been more sun. Mid level lapse rates are actually at their
poorest this afternoon, so most activity may tend to struggle to
get going.

An additional convective complex in the upper Ohio Valley may
provide an additional trigger for storms this evening. If steep
low level lapse rates remain, it will make locally damaging
wind gusts the primary threat with any stronger storms. Severe
hail would likely be limited to storms with rotating updrafts
(which is possible due to sufficient shear) with instability
initially rather meager amongst modest surface dew points. This
activity may be assisted as a 700 mb speed max arrives and
instability increases with better lapse rates. However, exact
convective evolution remains quite uncertain through this
evening.

There will likely be a bit of a lull during the late evening,
but then the disturbance and associated low in the upper Great
Lakes will approach late tonight. With a mid and upper speed
max and steep mid level lapse rates associated with this
disturbance, convection will likely be ongoing to our northwest.
While most models are in fairly good agreement with convection
existing, the biggest question is how much of it will survive
through the diurnal minima, though synoptic forcing and
increasing MUCAPE suggest it could. The primary threat with
these storms might be hail (a somewhat uncommon occurrence at
this time of day in this part of the country). The wind threat
with these storms would have to be associated with the strongest
downbursts due to nocturnal stabilization. Any storms that are
left will likely be exiting or dissipating by daybreak.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
Some combination of outflow from overnight convection and a weak
front trailing the low passing by to our north will settle
southward across the area on Wednesday. If the convection is
more persistent in the predawn hours, it may effective push a
stable airmass through the area (at least by the time diurnal
heating ramps up). The trend in most 12Z guidance is for any
additional convection to fire near our southern border or to the
south and for coverage to be sparse. However, there are still a
lot of mesoscale details to unfold, and with sufficient shear
still in place, there is a conditional risk for a severe storm
or two until the boundary can press south. The later afternoon
hours and most of Wednesday night will likely be dry.

A stronger cold front will move through our region on Thursday.
This system will be coupled with a strong upper level jet.
Showers and perhaps thunderstorms will already be occurring
along the front as it enters from the west early in the morning.
Overall timing of the front will not be great diurnally, as it
likely exits to the east by early/mid afternoon. However, there
may be enough instability ahead of it, especially east of the
Blue Ridge, for a squall line to develop. If so, there could be
a risk of strong to damaging winds. As the front passes through
our area, the pressure surge behind it will lead to increased
winds leading to periods of 25 to 35 mph gusts. These winds
should weaken Thursday evening. A cooler air mass will move in
behind the frontal passage.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
Friday and Saturday will be dry across the entire area, with
seasonably cool temperatures (low to mid 50s) Friday, and
temperatures near average (upper 50s to low 60s) on Saturday. There
will likely be some high clouds around each afternoon, but should be
mostly sunny. Friday night will see lows down in the mid 30s (upper
20s in the higher elevations). This brings about concerns for a
frost Friday night, so will have to monitor. A bit uncertain, as
some guidance keeps a little bit of wind around overnight out of the
WNW.

The aforementioned area of high pressure will push offshore on
Sunday, with southerly flow returning, bringing warmer and more
moist air into the region. Initial thoughts are that the first half
of the day stays dry. However, a potent cutoff upper low,
previously sitting over the desert southwest, will be moving out
over the southeast. Surface low pressure will form over the
Arklatex and move off generally towards our region. Guidance is
spread about how exactly this will evolve. Maintaining thoughts from
yesterday that this has the potential to be an impactful event for
the region in one of two ways. The first option is that the system
tracks to our south, but we are solidly within the heavy rain
threat, so flooding concerns could arise. The other possibility is
for the system to track into the Ohio Valley, and bring a cold front
through late Sunday or Monday (timing is still very much in flux),
which would result in the potential for some severe weather. This is
out near the end of the forecast period, so not locking onto any
particular solution at this time, but at this point, these are the
two scenarios that the guidance is coming up with.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
First disturbance producing showers and embedded thunderstorms
is currently crossing the metro area with only brief moderate
rain and gusty winds less than 30 kt. Next potential round of
storms may not arrive until this evening (23Z or so), and it
possible the greatest risk of impacts will mainly reside in
between the terminals (though lowest at BWI/MTN overall). There
is a risk some of this activity could be severe with large hail
and damaging winds. There may actually be increased risk of
thunderstorms (lightning) with any activity after dark. A final
round of storms may enter the area late tonight and could also
produce hail if they hold together. However, have not put TS in
TAF yet due to uncertainty. There is a low chance of LLWS as a
low level jet moves overhead, and there could be fog if clearing
occurs between rain...but both are uncertain.

A weak boundary will sink southward Wednesday with gusty winds
over 20 kt possible in its wake. At the moment, any
redevelopment of showers/storms would likely occur south of most
of the terminals, but a low risk remains.

Another round of showers and embedded thunderstorms is possible
around midday Thursday with the potential to produce gusty
winds. As a cold front follows, winds will pick up with gusts
as high 30 to 35 knots possible.

VFR conditions conditions expected on Friday, but some residual
gusty WNW winds behind the front could cause some issues, with gusts
in the 15-25 knot range.

Winds will gradually diminish Friday night, with VFR conditions
expected to continue through the day on Saturday.

&&

.MARINE...
Showers and thunderstorms will affect our marine areas this
afternoon and evening and then again late tonight. Some storms
may require special marine warnings. More showers and
thunderstorms will be possible on Wednesday, especially near
southern Maryland, although this risk may be decreasing
overall. Gradient winds behind a boundary could near SCA,
especially nearshore, but confidence is low at this time. A
cold front will pass through Thursday bringing gusty winds to
all marine areas. A squall line with gusty showers and embedded
thunderstorms may also accompany the front. Small Craft
Advisories will likely be needed with a possibility for a Gale
Warning.

Dry conditions expected Friday, with high pressure building into the
region. However, gusty winds will continue Friday behind the front,
with SCA likely needed all day, and even through early Saturday at
least. Gale conditions are possible on Friday afternoon as well,
especially on the Bay.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...None.

&&

SYNOPSIS...ADS
NEAR TERM...ADS
SHORT TERM...ADS
LONG TERM...CJL
AVIATION...ADS/CJL
MARINE...ADS/CJL
Hazardous weather outlook, Apr 7, 5:25 AM EDT, 10 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
525 AM EDT Tue Apr 7 2020

ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-081000-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Southern Baltimore-Prince Georges-
Anne Arundel-Charles-St. Marys-Calvert-Southeast Harford-
Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
525 AM EDT Tue Apr 7 2020

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and adjacent counties in
central Maryland and northern Virginia as well as the District of
Columbia.

.DAY ONE...Today and Tonight

Isolated severe storms are possible late this afternoon and
evening for locations near and to the south and west of the
Potomac River. Damaging winds and large hail are the primary
threats. There is an isolated threat for severe thunderstorms
overnight across the entire area.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Isolated severe thunderstorms are possible Wednesday afternoon,
especially across southern Maryland.

A Gale Warning may be needed for portions of the waters Thursday
and Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and tonight.

MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053-
055-501>506-081000-
Washington-Frederick MD-Carroll-Northern Baltimore-
Extreme Western Allegany-Central and Eastern Allegany-
Northwest Montgomery-Central and Southeast Montgomery-
Northwest Howard-Central and Southeast Howard-Northwest Harford-
Augusta-Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-
Nelson-Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Highland-
Eastern Highland-Western Loudoun-Eastern Loudoun-
Northern Virginia Blue Ridge-Central Virginia Blue Ridge-
Hampshire-Morgan-Berkeley-Jefferson-Hardy-Western Grant-
Eastern Grant-Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
525 AM EDT Tue Apr 7 2020

This Hazardous Weather Outlook is for eastern West Virginia,
northern and central Virginia, and central and western Maryland
with the exception of Garrett County.

.DAY ONE...Today and Tonight

Isolated severe storms are possible this afternoon and evening
for locations near and to the south and west of the Potomac River.
Damaging winds and large hail are the primary threats. There is
an isolated threat for severe thunderstorms overnight across the
entire area.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Isolated severe thunderstorms are possible Wednesday afternoon,
especially across central Virginia.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and tonight.

In the hours before

Local storm report, Apr 7, 3:52 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
352 PM EDT TUE APR 07 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     MARINE TSTM WIND 3 ESE DAHLGREN          38.31N  77.00W
04/07/2020  M40 MPH          ANZ536             VA   BUOY

&&

EVENT NUMBER LWX2000876

DH
Local storm report, Apr 7, 3:55 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
355 PM EDT TUE APR 07 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     MARINE TSTM WIND 3 ENE DAHLGREN          38.34N  76.99W
04/07/2020  M60 MPH          ANZ536             VA   BUOY

&&

EVENT NUMBER LWX2000877

DH
Local storm report, Apr 7, 3:56 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
356 PM EDT TUE APR 07 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 PM     MARINE TSTM WIND 2 SE DAHLGREN           38.31N  77.03W
04/07/2020  M40 MPH          ANZ536             VA   BUOY

&&

EVENT NUMBER LWX2000878

DH
Local storm report, Apr 7, 3:58 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
358 PM EDT TUE APR 07 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     MARINE TSTM WIND 3 ESE DAHLGREN          38.31N  77.00W
04/07/2020  M51 MPH          ANZ536             VA   BUOY

&&

CORRECTED EVENT TIME...EVENT

EVENT NUMBER LWX2000876

DH

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 3:29 PM EDTSevere Thunderstorm WarningLWXCharles46 min

Nearby

Severe Thunderstorm Warnings in Maryland, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.